# SDR HNAA0200017

- Difficulty date: February 9, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N984HA
- Make and model: Dhav DHC8102
- Aircraft serial: 377
- Aircraft time: 21,125 hours, 22,981 cycles
- Engine: Pwa PW120A
- Engine time: 32,633 hours, 36,774 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Cap
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE LOSS OF OIL PRESSURE.  SHUT DOWN NR 2 ENG AT 40 PSI.  FOUND OIL AND CAP NOT SECURED COMPLIED WITH INSPECTIONS IAW PWC MM 05-50-00 PG 11-13 ALSO CARD W79-01-21J AND W 79-20-04I.  NO DISCREPANCIES NOTED.  RESECURED OIL TANK CAP, SERVICED ENGINE OIL, RUN UP AND LEAK CHECKS GOOD.
